# SDR REXA2022080700604

- Difficulty date: August 6, 2023
- Submitted: August 7, 2023
- Operation: Air carrier
- Aircraft: N186PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15186
- Aircraft time: 33,811 hours, 24,661 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 601R3180861
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FRAME AT FS 313.56 BETWEEN DD4 AND DD5 FOUND TO BE CORRODED INSTALLED NEW SERVICEABLE FRAME AT FS 313.56 P/N601R318086-1 IAW CRJ900 SRM 51-40-11-001-001-A01 AND 51-42-06-001-001-A01
